Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The homological determinant of quantum groups of type $A$

Author: Phùng Hô Hai
Journal: Proc. Amer. Math. Soc. 133 (2005), 1897-1905
MSC (2000): Primary 16W30, 17B37; Secondary 17A45, 17A70
Published electronically: February 15, 2005
MathSciNet review: 2137853
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $R$ be a Hecke symmetry depending algebraically on a parameter $q\in\mathbb{C} $. We show that the homology of the Koszul complex associated with $R$ is one-dimensional when $q$ is not a root of unity. A generator of this homology group then induces the homological determinant of the quantum group associated with $R$.

References [Enhancements On Off] (What's this?)

  • 1. P. Deligne.
    Catégories tensorielles.
    Mosc. Math. J., 2(2):227-248, 2002. MR 1944506 (2003k:18010)
  • 2. R. Dipper and G. James.
    Representations of Hecke Algebras of General Linear Groups.
    Proc. London Math. Soc., 52(3):20-52, 1986. MR 0812444 (88b:20065)
  • 3. R. Dipper and G. James.
    Block and Idempotents of Hecke Algebras of General Linear Groups.
    Proc. London Math. Soc., 54(3):57-82, 1987. MR 0872250 (88m:20084)
  • 4. E.Cremmer and J.-L.Gervais.
    The Quantum Groups Structure Associated With Non-linearly Extended Virasoro Algebras.
    Comm. Math. Phys., 134:619-632, 1990. MR 1086746 (92a:81072)
  • 5. D.I. Gurevich.
    Algebraic Aspects of the Quantum Yang-Baxter Equation.
    Leningrad Math. Journal, 2(4):801-828, 1991. MR 1080202 (93e:17018)
  • 6. P.H. Hai.
    Koszul Property and Poincaré Series of Matrix Bialgebra of Type ${A}_n$.
    J. of Algebra, 192(2):734-748, 1997. MR 1452685 (98g:16006)
  • 7. P.H. Hai.
    Poincaré Series of Quantum Spaces Associated to Hecke Operators.
    Acta Math. Vietnam, 24(2):236-246, 1999. MR 1710780 (2000j:16048)
  • 8. P.H. Hai.
    On Matrix Quantum Groups of Type $A_n$.
    Int. J. of Math., 11(9):1115-1146, 2000. MR 1809304 (2001m:16064)
  • 9. P.H. Hai.
    Splitting comodules over Hopf algebras and application to representation theory of quantum groups of type $A\sb {0\vert 0}$.
    J. of Algebra, 245(1):20-41, 2001. MR 1868181 (2002j:16045)
  • 10. P.H. Hai.
    The integral on quantum super groups of type $A_{r\vert s}$.
    Asian J. of Math., 5(4):751-770, 2001. MR 1913820 (2003g:20082)
  • 11. M. Jimbo.
    A q-analogue of U( ${\mathfrak gl}(N+1)$), Hecke algebra, and the Yang-Baxter equation.
    Lett. Math. Phys., 11:247-252, 1986. MR 0841713 (87k:17011)
  • 12. R. Larson and J. Towber.
    Two Dual Classes of Bialgebras Related To The Concepts of ``Quantum Groups'' and ``Quantum Lie Algebra''.
    Comm. in Algebra, 19(12):3295-3345, 1991. MR 1135629 (93b:16070)
  • 13. V.V. Lyubashenko.
    Hopf Algebras and Vector Symmetries.
    Russian Math. Survey, 41(5):153-154, 1986. MR 0878344 (88c:58007)
  • 14. V.V. Lyubashenko and A. Sudbery.
    Quantum Super Groups of GL$(n\vert m)$ Type: Differential Forms, Koszul Complexes and Berezinians.
    Duke Math. Journal, 90:1-62, 1997. MR 1478542 (98i:16041)
  • 15. I.G. Macdonald.
    Symmetric functions and the Hall polynomials.
    Oxford University Press, New York, 1979 (Second edition 1995). MR 1354144 (96h:05207)
  • 16. S. Majid and M. Markl.
    Glueing Operation for $R$-Matrices, Quantum Groups and Link-Invariants of Hecke Type.
    Math. Proc. Camb. Philos. Soc., 119(1):139-166, 1996. MR 1356165 (96i:17015)
  • 17. Yu.I. Manin.
    Gauge Field Theory and Complex Geometry.
    Springer-Verlag, 1988. MR 0954833 (89d:32001)
  • 18. M. Takeuchi and D. Tambara.
    A new one-parameter family of $2\times 2$ quantum matrices.
    Hokkaido Math. Journal, XXI(3):409-419, 1992.
    See also Proc. Japan. Acad., 67, no. 8, 267-269. 1991. MR 1191027 (93j:17036); MR 1137925 (93b:17054)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30, 17B37, 17A45, 17A70

Retrieve articles in all journals with MSC (2000): 16W30, 17B37, 17A45, 17A70

Additional Information

Phùng Hô Hai
Affiliation: Institute of Mathematics, P.O. Box 631, 10000 Boho, Hanoi, Vietnam
Address at time of publication: FB6 Mathematik, Universität Duisburg–Essen, 45117 Essen, Germany

Received by editor(s): September 19, 2002
Received by editor(s) in revised form: February 22, 2004
Published electronically: February 15, 2005
Additional Notes: This work was supported by the National Program of Basic Sciences Research of Vietnam
Communicated by: Martin Lorenz
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society